# SDR CA021219004

- Difficulty date: December 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,638 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 3000500003
- Part serial: 655
- Condition: Intermittent
- Location: Nr 2 Prop Torque
- Part time: 25,886 hours, 33,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, AUTOFEATHER WAS DESELECTED. ABOUT 1 MIN LATER THE 'ARM' LIGHT REILLUMINATED AND REMAINED ON FOR APPROX 15 MINUTES. PLUGS IN RT WING ROOT CLEANED AND INSPECTED. RELAYS 6121- K1, K2, K3, AND K5 REPLACED FOR TROUBLESHOOTING.  NR 2 ENGINE TORQUE SIGNAL CONDITIONER UNIT REPLACED DUE TO 3 SECOND TIME DELAY FUNCTION (AUTOFEATHER) INTERMITTENT.
